# SDR HALA2021100600135

- Difficulty date: October 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 8,620 hours, 1,873 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFO TO MX: APPROX 1.5 HRS INTO FLIGHT A CONT. LOUD SQUEALING NOISE BEGAN. SEEMED TO BE COMING FROM COCKPIT DOOR. FA COULD HEAR IN FWD GALLEY. WE DID AN ENROUTE CLB + NOISE STOPPED AT 700 FT ABOVE ORIGINAL CRUISE ALT. // FOUND FENOLIC STRIP BENT ON TOP OF 1R DOOR. RE-SECURED. PRESSURIZED A/C PER AMM 05-53-00-780-002-A-01. TO 7.8 PSI, NO LEAKS DETECTED. OK FOR SVC.
